Alert archive / Illinois / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 22, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 8, 2020, 6:33 PM CDT for 11 counties in Illinois. It was in force for 42 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2020, 6:33 PM CDT (23:33 UTC)
- Expired
- Apr 8, 2020, 7:15 PM CDT
- In force
- 42 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Jasper County, IL, Moultrie County, IL, Shelby County, IL
The radar
The Evansville,IN radar (KVWX), 125 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 6:34 PM CDT | TSTM WND DMG | 2 E Oakland, IL | REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF. |
| Apr 8, 6:40 PM CDT | TSTM WND DMG | 1 S Arcola, IL | NUMEROUS SEMIS BLOWN OVER AND INTERSTATE 57 IS CLOSED SOUTH OF ARCOLA. |
| Apr 8, 6:42 PM CDT | TSTM WND GST 69 | Mattoon, IL | PEAK WIND REPORT. |
| Apr 8, 6:43 PM CDT | TSTM WND DMG | Paradise, IL | SEVERAL LARGE BRANCHES WERE BLOWN DOWN WITH WINDS ESTIMATED IN EXCESS OF 65 MPH. POWER WAS KNOCKED OUT. |
| Apr 8, 6:55 PM CDT | TSTM WND DMG | 1 Ssw Paris, IL | PINE TREE BLOWN DOWN. |
| Apr 8, 6:55 PM CDT | TSTM WND DMG | Effingham, IL | LARGE TREE BRANCH BROKEN OFF, DAMAGING A CHAIN LINK FENCE. |
| Apr 8, 6:56 PM CDT | TSTM WND DMG | 1 Ne Effingham, IL | SIGN BLOWN OVER AT ORCHARD INN TAVERN. |
| Apr 8, 7:00 PM CDT | TSTM WND DMG | Martinsville, IL | A GUSTNADO ON THE LEADING EDGE OF THUNDERSTORMS DAMAGED POWER LINES ON THE NORTH SIDE OF MARTINSVILLE. |
| Apr 8, 7:05 PM CDT | TSTM WND DMG | 3 E Martinsville, IL | SEVERAL DAMAGED UTILITY POLES ON 1000TH ST. BETWEEN HIGHWAY 40 AND 1200TH RD. REPORT VIA WTWO-TV. |
| Apr 8, 7:15 PM CDT | TSTM WND GST 55 | Casey, IL | MESONET STATION EW0105 CASEY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 8, 3:08 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.6 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 21 J/kg
- Mixed-layer CIN
- -291 J/kg
- Mixed-layer LCL
- 1264 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -105 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
693
WUUS53 KILX 082333
SVRILX
ILC023-025-029-033-035-041-045-049-079-139-173-090015-
/O.NEW.KILX.SV.W.0022.200408T2333Z-200409T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
633 PM CDT Wed Apr 8 2020
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Coles County in east central Illinois...
Northwestern Crawford County in east central Illinois...
Southern Edgar County in east central Illinois...
Southeastern Moultrie County in central Illinois...
Jasper County in southeastern Illinois...
Clark County in east central Illinois...
Shelby County in central Illinois...
Cumberland County in east central Illinois...
Northwestern Clay County in south central Illinois...
Southern Douglas County in east central Illinois...
Effingham County in south central Illinois...
* Until 715 PM CDT.
* At 633 PM CDT, severe thunderstorms were located along a line
extending from near Arcola to near Windsor to 7 miles north of
Ramsey, moving southeast at 60 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Charleston, Mattoon, Effingham, Paris, Shelbyville, Sullivan,
Marshall, Newton, Toledo, Arcola, Casey, Altamont, Neoga,
Teutopolis, Greenup, Martinsville, Oakland, Kansas, Ashmore and
Watson.
This includes the following highways...
Interstate 57 between mile markers 143 and 207.
Interstate 70 between mile markers 79 and 154.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3931 8762 3922 8757 3915 8765 3912 8764
3891 8838 3891 8881 3922 8880 3922 8914
3935 8914 3935 8902 3945 8902 3951 8881
3977 8823 3957 8753 3937 8753
TIME...MOT...LOC 2333Z 310DEG 52KT 3968 8824 3943 8868 3925 8913
HAIL...1.25IN
WIND...70MPH
$$
371 follow-up statement
939
WWUS53 KILX 090002
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
702 PM CDT Wed Apr 8 2020
ILC041-139-090012-
/O.CAN.KILX.SV.W.0022.000000T0000Z-200409T0015Z/
Moultrie-Douglas-
702 PM CDT Wed Apr 8 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MOULTRIE AND
SOUTHERN DOUGLAS COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central, central, southeastern and east central Illinois.
LAT...LON 3931 8762 3922 8757 3915 8765 3912 8764
3891 8838 3891 8881 3922 8880 3966 8784
3957 8753 3937 8753
TIME...MOT...LOC 0002Z 311DEG 57KT 3949 8796 3914 8827 3913 8876
$$
ILC023-025-029-033-035-045-049-079-173-090015-
/O.CON.KILX.SV.W.0022.000000T0000Z-200409T0015Z/
Coles-Crawford-Edgar-Jasper-Clark-Shelby-Cumberland-Clay-Effingham-
702 PM CDT Wed Apr 8 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHEASTERN COLES...NORTHWESTERN CRAWFORD...SOUTHERN EDGAR...
JASPER...CLARK...SOUTHEASTERN SHELBY...CUMBERLAND...NORTHWESTERN CLAY
AND EFFINGHAM COUNTIES...
At 702 PM CDT, severe thunderstorms were located along a line
extending from near Westfield to near Jewett to near Beecher City,
moving southeast at 65 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Charleston, Effingham, Paris, Marshall, Newton, Toledo, Casey,
Altamont, Neoga, Teutopolis, Greenup, Martinsville, Kansas, Ashmore,
Watson, Stewardson, Dieterich, Westfield, Hutsonville and Beecher
City.
This includes the following highways...
Interstate 57 between mile markers 143 and 182.
Interstate 70 between mile markers 79 and 154.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3931 8762 3922 8757 3915 8765 3912 8764
3891 8838 3891 8881 3922 8880 3966 8784
3957 8753 3937 8753
TIME...MOT...LOC 0002Z 311DEG 57KT 3949 8796 3914 8827 3913 8876
HAIL...1.25IN
WIND...70MPH
$$
37What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 6:21 PM CDT, 12 minutes earlier.
Area forecast discussion, Apr 8, 6:21 PM CDT, 12 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 621 PM CDT Wed Apr 8 2020 .SYNOPSIS... Issued at 221 PM CDT Wed Apr 8 2020 A strong cold front will cross the area late this afternoon and evening, bringing a good chance for thunderstorms. Severe storms are possible, with very large hail and damaging wind gusts being the primary threats. Windy and much colder air will follow the frontal passage, for Thursday. Spotty rain showers will also be possible on Thursday. && .SHORT TERM...(This evening through Thursday) ISSUED AT 221 PM CDT Wed Apr 8 2020 Main concern is potential of severe storms late this afternoon and evening. A low pressure system is projected to slide east across northern Illinois, with a cold front rotating around to the south of the low with increasing speed this evening. Deep layer moisture is lacking with the expected line of storms, similar to yesterday. However, we are not expecting a cap to limit the updraft initiation. And the leading edge of this cold air mass will be steep, enhancing the initial push from ground level. An inverted-V sounding in the lowest 200-300 mb is pointing toward increased risk of damaging downburst winds. Instability is a bit lower than yesterday, with MLCAPEs of 1000-1500 J/kg, but 0-6km bulk shear of 60-75 KT will help support severe storm development. Sounding analysis shows strong omega in the cloud bearing layer and above, so once the storms start developing, updrafts will reach the equilibrium level quickly. Freezing level on the 18z KILX special sounding showed up at 9.4K FT, which supports large hail as well. The line progression looks to reach our NW counties from Knox to Schuyler between 3-4 pm, advancing quickly to the E-SE across central and SE Illinois. An approximate departure from our SE counties is timed in the high resolution models between 8-9 pm. A blast of NW winds will follow the front this evening, with 20-30 mph winds for a few hours. Winds will diminish after midnight before ramping back up Thursday morning. NW winds will approach Wind Advisory criteria Thursday afternoon (sustained 30 mph, and/or frequent gusts of 45-57 mph). Steep low level lapse rates and the passage of a 500mb tough axis will support cloud development during the heat of the day, with scattered rain showers Thursday afternoon. Better chances of rain showers will be north of I-72/74-Danville. Enough cold air aloft could trigger a few snow showers in northern Illinois, but did not introduce any snow into our forecast at this point. .LONG TERM...(Thursday night through Wednesday) ISSUED AT 221 PM CDT Wed Apr 8 2020 Northwest winds will diminish Thursday evening, but remain 10-20 mph through the night. A chilly night is expected, with freezing temps forecast for nearly all of our CWA, except for along Highway 50 between Flora and Lawrenceville. The lows in that area should remain just above freezing. The sustained winds will reduce the chances of frost formation, but freezing temperatures would still cause damage to any sensitive budding vegetation where the growing season has started in portions of southeast Illinois. Friday will see sunny skies and continued chilly conditions, as a surface ridge center progresses south through the Plains. We will remain on the colder NE quadrant of that low, with highs in the upper 40s to low 50s. Upper level ridging on Saturday will start a warming trend for a couple days. However, rain chances will increase on Saturday as well, due to a warm frontal circulation developing across Illinois from low pressure developing in the western Plains. Rain chances will continue on Sunday as that low progresses toward southern Illinois, eventually passing to our east Sunday night. A few rumbles of thunder could develop Sunday afternoon and evening, depending on the position of the warm front and track of the low. Even colder air will settle into the area following that system, with lows Monday night through Wednesday night below freezing in our entire CWA. A few northern locations could even see lows in the mid 20s. While individual shortwaves are tough to time at this point, scattered rain showers and even spotty snow showers will be possible in the Monday night through Tuesday night time frame. Precip should end by Wednesday morning, as much below normal temperatures continue through Wednesday afternoon. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 615 PM CDT Wed Apr 8 2020 Line of strong to severe continues to move across central IL terminals. Strong winds persist behind the line with north winds gusting to near 40 kts. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...Shimon SHORT TERM...Shimon LONG TERM...Shimon AVIATION...Barker
Hazardous weather outlook, Apr 8, 3:07 PM CDT, 3 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 307 PM CDT Wed Apr 8 2020 ILZ027>031-037-038-091200- Knox-Marshall-McLean-Peoria-Stark-Tazewell-Woodford- 307 PM CDT Wed Apr 8 2020 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. ...SEVERE THUNDERSTORM WATCH UNTIL 9 PM... .DAY ONE...TONIGHT... Thunderstorms are expected late this afternoon. A few of them will be strong to severe, with large hail and damaging winds possible. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... Northwest winds will gust up to 40 mph on Thursday, causing travel difficulty for high profile vehicles. Temperatures are expected to fall below freezing Thursday night, and again Monday night. This may damage sensitive vegetation. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed between 3 pm and 6 pm. Please relay any information about observed severe weather to the National Weather Service while following all local, state and CDC guidelines. ILZ036-040-041-091200- Fulton-Mason-Schuyler- 307 PM CDT Wed Apr 8 2020 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. ...SEVERE THUNDERSTORM WATCH UNTIL 9 PM... .DAY ONE...TONIGHT... There is a slight risk of severe thunderstorms late this afternoon and early evening. Very large hail is the primary concern, along with damaging winds. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... Northwest winds will gust from 35 to 40 mph on Thursday, causing travel difficulty for high profile vehicles. Temperatures are expected to fall below freezing Thursday night, and again Monday night. This may damage sensitive vegetation. Flooding on the Illinois River will continue for several more days from Havana to Beardstown. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed between 4 pm and 8 pm. Please relay any information about observed severe weather to the National Weather Service while following all local, state and CDC guidelines. A conference call for emergency managers will be held at noon. ILZ042>057-061>063-066>068-071>073-091200- Cass-Champaign-Christian-Clark-Clay-Coles-Crawford-Cumberland- De Witt-Douglas-Edgar-Effingham-Jasper-Lawrence-Logan-Macon- Menard-Morgan-Moultrie-Piatt-Richland-Sangamon-Scott-Shelby- Vermilion- 307 PM CDT Wed Apr 8 2020 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois, southeast Illinois and west central Illinois. ...SEVERE THUNDERSTORM WATCH UNTIL 9 PM... .DAY ONE...TONIGHT... There is an enhanced risk of severe thunderstorms late this afternoon and early evening. Very large hail is the primary concern, along with strong damaging winds. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... Northwest winds will gust up to 40 mph on Thursday, causing travel difficulty for high profile vehicles. Temperatures are expected to fall below freezing Thursday night, and again Monday night. This may damage sensitive vegetation. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed between 6 pm and 9 pm. Please relay any information about observed severe weather to the National Weather Service while following all local, state and CDC guidelines. A conference call for emergency managers will be held at noon. Barker
In the hours before
Local storm report, Apr 8, 6:22 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
622 PM CDT WED APR 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM TSTM WND DMG DECATUR 39.85N 88.93W
04/08/2020 MACON IL EMERGENCY MNGR
POWER LINES DAMAGED IN DECATUR. FROM COUNTY EMERGENCY
MANAGER.
&&Local storm report, Apr 8, 6:25 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
625 PM CDT WED APR 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG 2 W DAWSON 39.85N 89.50W
04/08/2020 SANGAMON IL EMERGENCY MNGR
SANGAMON COUNTY EMERGENCY MANAGER REPORTED
THAT DAWSON FIRE DEPT REPORTED 1 POWER POLE
DOWN ON DAWSON LANE BETWEEN DAWSON AND
RIVERTON.
&&Local storm report, Apr 8, 6:27 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
627 PM CDT WED APR 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL AVON 40.66N 90.44W
04/08/2020 M0.75 INCH FULTON IL EMERGENCY MNGR
0359 PM HAIL GALESBURG 40.95N 90.38W
04/08/2020 M1.00 INCH KNOX IL MESONET
0515 PM TSTM WND DMG 1 N LINCOLN 40.17N 89.37W
04/08/2020 LOGAN IL EMERGENCY MNGR
TWO TRACTOR TRAILERS OVERTURNED ON I-55 NORTH OF LINCOLN.
ONE AT MILE MARKER 123 AND ANOTHER NEAR MILE MARKER 119.
0520 PM TSTM WND GST LINCOLN 40.15N 89.37W
04/08/2020 E60.00 MPH LOGAN IL NWS EMPLOYEE
0520 PM HAIL SHERMAN 39.89N 89.61W
04/08/2020 M0.75 INCH SANGAMON IL TRAINED SPOTTER
0520 PM TSTM WND DMG 1 S LINCOLN 40.14N 89.37W
04/08/2020 LOGAN IL EMERGENCY MNGR
POWER POLES DOWN ON PRIMM ROAD ON THE SOUTH SIDE OF
LINCOLN. POWER LINES DOWN AT RAILSPLITTER STATE PARK.
0523 PM HAIL SHERMAN 39.89N 89.61W
04/08/2020 M1.25 INCH SANGAMON IL TRAINED SPOTTER
0528 PM HAIL DAWSON 40.95N 90.10W
04/08/2020 M0.88 INCH KNOX IL LAW ENFORCEMENT
0530 PM HAIL CHILLICOTHE 40.92N 89.50W
04/08/2020 M0.75 INCH PEORIA IL TRAINED SPOTTER
0530 PM HAIL CHILLICOTHE 40.92N 89.50W
04/08/2020 M0.75 INCH PEORIA IL TRAINED SPOTTER
0531 PM TSTM WND DMG 1 S KENNEY 40.08N 89.09W
04/08/2020 DE WITT IL EMERGENCY MNGR
SEVERAL TREES BLOWN DOWN
0532 PM HAIL RIVERTON 39.85N 89.54W
04/08/2020 M1.50 INCH SANGAMON IL TRAINED SPOTTER
0535 PM TSTM WND DMG CLINTON 40.15N 88.96W
04/08/2020 DE WITT IL TRAINED SPOTTER
TREE BLOWN DOWN ONTO A TRAILER
0538 PM TSTM WND DMG 1 SW ILLIOPOLIS 39.84N 89.26W
04/08/2020 SANGAMON IL TRAINED SPOTTER
A BARN WAS DESTROYED WITH PART OF THE STRUCTURE BEING
BLOWN UP TO A MILE FROM ITS FOUNDATION.
0541 PM TSTM WND DMG 1 NE WARRENSBURG 39.94N 89.05W
04/08/2020 MACON IL EMERGENCY MNGR
TREE DAMAGE ON THE NORTHEAST SIDE OF WARRENSBURG
0541 PM TSTM WND DMG MAROA 40.04N 88.95W
04/08/2020 MACON IL EMERGENCY MNGR
BARN ROOFING WAS BLOWN OFF
0543 PM HAIL 7 S ILLIOPOLIS 39.75N 89.25W
04/08/2020 E1.00 INCH CHRISTIAN IL TRAINED SPOTTER
0543 PM TSTM WND DMG 7 S ILLIOPOLIS 39.75N 89.25W
04/08/2020 CHRISTIAN IL TRAINED SPOTTER
GRAIN BIN WAS BLOWN ACROSS ROAD
0547 PM HAIL ALVIN 40.31N 87.61W
04/08/2020 E1.25 INCH VERMILION IL EMERGENCY MNGR
0550 PM TSTM WND GST 1 S OREANA 39.92N 88.87W
04/08/2020 E65.00 MPH MACON IL TRAINED SPOTTER
0555 PM TSTM WND DMG 2 W BEMENT 39.92N 88.61W
04/08/2020 PIATT IL TRAINED SPOTTER
POWER LINES AND TREES WERE BLOWN DOWN. ESTIMATED WIND
GUSTS OF 75 MPH.
&&
BARNESLocal storm report, Apr 8, 6:28 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
628 PM CDT WED APR 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM TSTM WND GST DECATUR 39.85N 88.93W
04/08/2020 M60 MPH MACON IL ASOS
THUNDERSTORM WIND GUST AT DECATUR AIRPORT OF
60 MPH AT 554PM.
&&
GOETSCHLocal storm report, Apr 8, 6:31 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
631 PM CDT WED APR 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM TSTM WND DMG ARGENTA 39.98N 88.82W
04/08/2020 MACON IL TRAINED SPOTTER
TRAINED SPOTTER REPORTED POWER POLES DOWN.
&&
GOETSCHLocal storm report, Apr 8, 6:32 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
632 PM CDT WED APR 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM TSTM WND DMG MAROA 40.04N 88.95W
04/08/2020 MACON IL TRAINED SPOTTER
TRAINED SPOTTER REPORTED POWER POLES DOWN.
&&
GOETSCHThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 10:48 PM CDT | Severe Thunderstorm Warning | ILX | Knox | 24 min |
| Apr 8, 3:53 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Peoria, Stark | 52 min |
| Apr 8, 4:02 PM CDT | Severe Thunderstorm Warning | ILX | Fulton | 43 min |
| Apr 8, 4:08 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Peoria | 30 min |
| Apr 8, 4:34 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Menard, Morgan, Sangamon | 41 min |
| Apr 8, 4:40 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Logan, Mason, Menard, Tazewell | 50 min |
| Apr 8, 5:07 PM CDT | Special Weather Statement | ILX | McLean | 38 min |
| Apr 8, 5:10 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Logan, Macon, Menard, Sangamon | 50 min |
| Apr 8, 5:16 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Macon, Menard, Piatt | 44 min |
| Apr 8, 5:27 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard, Morgan, Sangamon | 33 min |
| Apr 8, 5:29 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Sangamon, Scott | 31 min |
| Apr 8, 5:56 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Christian, Douglas, Macon, Moultrie, Piatt and 2 more | 49 min |
| Apr 8, 6:08 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 52 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.